SIAM Journal on Control and Optimization, Vol.51, No.5, 4118-4137, 2013
METRIC REGULARITY AND STABILITY OF OPTIMAL CONTROL PROBLEMS FOR LINEAR SYSTEMS
This paper studies stability properties of the solutions of optimal control problems for linear systems. The analysis is based on an adapted concept of metric regularity, the strong bi-metric regularity, which is introduced and investigated in the paper. It allows one to give a more precise description of the effect of perturbations on the optimal solutions in terms of a H oldertype estimate and to investigate the robustness of this estimate. The H older exponent depends on a natural number k, which is known as the controllability index of the reference solution. An inverse function theorem for strongly bi-metrically regular mappings is obtained, which is used in the case k = 1 for proving stability of the solution of the considered optimal control problem under small nonlinear perturbations. Moreover, a new stability result with respect to perturbations in the matrices of the system is proved in the general case k >= 1.